# SDR FDEA201605141580

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 79,385 hours, 18,138 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 003008210
- Part serial: 5232
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2 HRS INTO FLIGHT FUEL TOTAL & ALL 3 MAIN TANKS SHOWED FLUCTUATION OF 5000 LBS.  QRH FUEL QTY ABNORMAL INDICATION COMPLIED WITH.  RELEASED FOR SERVICE IAW MEL 28-01-01-02 CATEGORY AN EXPIRATION 16 MAY 16.  TANK NR 2 FUEL TANK SYNOPTIC QTY DISPLAY INOPERATIVE.  FUEL TO KNOWN QTY & AFTER  REFUELING, VERIFY TANK NR 2 QTY WITH FUEL LEVEL STICKS & RECORD IN THE AML & EAML.  OPERATE FSC IN MANUAL.  TAIL FUEL MGMT INOPERATIVE.  FQBU STORED T2 REF L P P SHORTED PROBE AT LAST LEG, NEED TO REPLACE LT COMPENSATOR IAW FIM 28-41-07-00.  R&R MJP IN NR 2 TANK  IAW AMM 28-41-40-4.  R&R PROBE NR 1 IN NR 2 TANK IAW AMM 28-41-01-4.  R&R TAIL TANK COMP PROBE IAW AMM 28-41-37-4.  R&R TAIL TANK MJP IAW AMM 28-41-40-4.  PERFORMED TEST IAW AMM 28-41-00-5.  TEST PASSED.
